For the current REF see the REF 2021 website REF 2021 logo

Output details

10 - Mathematical Sciences

University of Reading

Return to search Previous output Next output
Output 36 of 112 in the submission
Article title

Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds

Type
D - Journal article
Title of journal
Journal of Mathematical Analysis and Applications
Article number
-
Volume number
388
Issue number
1
First page of article
480
ISSN of journal
0022-247X
Year of publication
2012
Number of additional authors
1
Additional information
-
Interdisciplinary
-
Cross-referral requested
-
Research group
None
Proposed double-weighted
No
Double-weighted statement
-
Reserve for a double-weighted output
No
Non-English
No
English abstract
-